THE FINITE-ELEMENT METHOD FOR NONLINEAR ELASTICITY

被引:0
作者
LI, ZP [1 ]
机构
[1] BEIJING UNIV,DEPT MATH,BEIJING,PEOPLES R CHINA
来源
JOURNAL OF COMPUTATIONAL MATHEMATICS | 1989年 / 7卷 / 01期
关键词
D O I
暂无
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
引用
收藏
页码:1 / 14
页数:14
相关论文
共 10 条
[1]  
Adams RobertA, 2003, PURE APPL MATH SOB O
[2]   ESTIMATES NEAR BOUNDARY FOR SOLUTIONS OF ELLIPTIC PARTIAL DIFFERENTIAL EQUATIONS SATISFYING GENERAL BOUNDARY CONDITIONS .2. [J].
AGMON, S ;
DOUGLIS, A ;
NIRENBERG, L .
COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS, 1964, 17 (01) :35-&
[3]  
BERNADOU M, 1982, CR ACAD SCI I-MATH, V295, P639
[4]   JUSTIFICATION OF A NON-LINEAR MODEL IN PLATE THEORY [J].
CIARLET, PG ;
DESTUYNDER, P .
COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, 1979, 17-8 (JAN) :227-258
[5]  
Ciarlet PG., 1978, FINITE ELEMENT METHO
[6]  
CIARLET PG, 1983, LECTURES 3 DIMENSION
[7]  
Duvaut G., 1972, INEQUATIONS MECANIQU
[8]  
Nirenberg L., 1974, TOPICS NONLINEAR FUN
[9]  
ROLF, 1976, MATH Z, V149, P69
[10]  
Yosida K., 1974, FUNCTIONAL ANAL